Large time behavior of solutions to the Klein-Gordon equation with nonlinear dissipative terms

この論文にアクセスする

この論文をさがす

著者

抄録

We consider the Cauchy problem for ∂<sub><i>t</i></sub><sup>2</sup><i>u</i>-∂<sub><i>x</i></sub><sup>2</sup><i>u</i>+<i>u</i> = -<i>g</i>(∂<sub><i>t</i></sub><i>u</i>)<sup>3</sup> on the real line. It is shown that if <i>g</i>>0, the solution has an additional logarithmic time decay in comparison with the free evolution in the sense of <i>L</i><sup><i>p</i></sup>, 2≤<i>p</i>≤∞. Moreover, the asymptotic profile of <i>u</i>(<i>t,x</i>) as <i>t</i>→+∞ is obtained. We also discuss a generalization. Consequently we see that the "null condition" in the sense of J.-M. Delort (Ann. Sci. École Norm. Sup., <b>34</b> (2001), 1-61) is <i>not</i> optimal for small data global existence for nonlinear Klein-Gordon equations.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 58(2), 379-400, 2006-04-01 

    The Mathematical Society of Japan

参考文献:  13件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

被引用文献:  4件

被引用文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018381270
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7892106
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ